Alert archive / Idaho / River Flood Warnings in 2015

River Flood Warning 1, NWS Spokane, WA

February 8, 2015Kootenai County, Shoshone County, Idaho

NWS Spokane, WA issued this river flood warning at Feb 8, 2015, 4:15 AM PST for Kootenai County, Shoshone County, Idaho. It took effect at Feb 8, 2015, 9:32 AM PST. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Feb 8, 2015, 4:15 AM PST (12:15 UTC)
In effect from
Feb 8, 2015, 9:32 AM PST
Expired
Feb 10, 2015, 1:11 AM PST
In force
40 hr
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Flood severity
Minor

Counties Kootenai County, ID, Shoshone County, ID

The radar

The Spokane radar (KOTX), 91 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coeur d'Alene River at Cataldo (CTLI1).

Action stage
42 ft
Minor stage
43 ft
Moderate stage
46 ft
Major stage
50 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12413500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

216 
WGUS46 KOTX 081215
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE, WA
415 AM PST SUN FEB 8 2015

...The National Weather Service in Spokane has issued a flood warning
for the following rivers and lakes in Idaho...

  Coeur d Alene River at Cataldo AFFECTING Kootenai and Shoshone 
  Counties

...Recent snow melt and rains have contributed to rapid rises on area rivers ...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=otx

Never drive cars...Trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow for safe passage. As little
as one foot of water on the road can move most vehicles off the road.

&&

IDC055-079-090015-
/O.NEW.KOTX.FL.W.0001.150208T1758Z-150209T0648Z/
/CTLI1.1.ER.150208T1758Z.150208T1800Z.150208T1848Z.NO/
415 AM PST SUN FEB 8 2015

The National Weather Service in Spokane, WA has issued a 

* Flood Warning for 
  The Coeur d Alene River at Cataldo.
* from this morning to this evening.
* At 3:30 AM Sunday the stage was 38.16 feet.
* Flood stage is 43.00 feet.
* Minor flooding is forecast.
* Forecast...Rise to the flood stage of 43 feet by late this morning.
  The river is forecast to fall below flood stage this evening.   

&&

LAT...LON 4752 11620 4742 11673 4750 11680 4764 11626 4752 11620

 
* At  44.0 feet...Homes near the river may experience some flooding of
  basements. Water will begin to cover CCC Road near the Mennonite 
  Church. Some water will be over the section of Latour Creek Road 
  immediately south of Interstate 90, near the campground. Due to the
  high water table some homes behind the Cataldo levee will be 
  surrounded by water. 
* At  43.0 feet...Minor flooding of farmland from Cataldo downstream 
  to Harrison is likely. The campground at Cataldo will also begin to
  flood. Portions of Dudley Road, west of Latour Creek, will likely 
  be underwater and impassable. If there is significant water already
  in the floodplain, these impacts may occur at lower stages. Old 
  Coeur d'Alene River Road on the North Fork of the Coeur d'Alene 
  River may begin to flood north of the Bumblebee Bridge.
* At  42.5 feet...Portions of Riverview Road between Cataldo and 
  Kingston will be flooded.
* At  42.0 feet...Portions of the campground south of I-90 and Dudley 
  Road, downstream of Cataldo, may be underwater if floodplain 
  storage areas are already full of water. 


$$
6 follow-up statements
166 
WGUS86 KOTX 081738
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
938 AM PST SUN FEB 8 2015

...The flood warning continues for the following rivers and lakes in 
Idaho...

  Coeur d Alene River at Cataldo AFFECTING Kootenai and Shoshone 
  Counties

...Recent rain and snow melt have caused the Coeur D'Alene river
at Cataldo to rise above flood stage...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=otx

Be aware of large debris in the river. High water levels can push 
logs and other large debris into the river...increasing the danger to
people and boats.

Never drive cars...Trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow for safe passage. As little
as one foot of water on the road can move most vehicles off the road.

&&

IDC055-079-091738-
/O.EXT.KOTX.FL.W.0001.150208T1732Z-150209T1833Z/
/CTLI1.1.ER.150208T1342Z.150208T1701Z.150209T0633Z.NO/
938 AM PST SUN FEB 8 2015

...Flood Warning now in effect until Monday morning...
The Flood Warning continues for
  The Coeur d Alene River at Cataldo.
* until Monday morning.
* At  9:01 AM Sunday the stage was 43.28 feet.
* Flood stage is 43.00 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is expected to crest today around 43.30 feet and 
  then fall to below flood stage tonight.

&&

LAT...LON 4752 11620 4742 11673 4750 11680 4764 11626 4752 11620

 

* At  43.0 feet...Minor flooding of farmland from Cataldo downstream 
  to Harrison is likely. The campground at Cataldo will also begin to
  flood. Portions of Dudley Road, west of Latour Creek, will likely 
  be underwater and impassable. If there is significant water already
  in the floodplain, these impacts may occur at lower stages. Old 
  Coeur d'Alene River Road on the North Fork of the Coeur d'Alene 
  River may begin to flood north of the Bumblebee Bridge.


$$
694 
WGUS86 KOTX 081919
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
1119 AM PST SUN FEB 8 2015

...The flood warning continues for the following rivers and lakes in 
Idaho...

  Coeur d Alene River at Cataldo affecting Kootenai and Shoshone 
  Counties

...Recent rain and snow melt have caused the Coeur D'Alene river
at Cataldo to rise above flood stage...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=otx

Be aware of large debris in the river. High water levels can push 
logs and other large debris into the river...increasing the danger to
people and boats.

Never drive cars...Trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow for safe passage. As little
as one foot of water on the road can move most vehicles off the road.

&&

IDC055-079-091919-
/O.EXT.KOTX.FL.W.0001.000000T0000Z-150209T2122Z/
/CTLI1.1.ER.150208T1342Z.150209T0000Z.150209T0922Z.NO/
1119 AM PST SUN FEB 8 2015

...Flood Warning now in effect until Monday afternoon...
The Flood Warning continues for
  The Coeur d Alene River at Cataldo.
* until Monday afternoon.
* At 10:46 AM Sunday the stage was 43.47 feet.
* Flood stage is 43.00 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is expected to continue to rise to near 43.5 
  feet by late this afternoon. The river is forecast to fall below 
  flood stage late tonight.

&&

LAT...LON 4752 11620 4742 11673 4750 11680 4764 11626 4752 11620

 
* At  44.0 feet...Homes near the river may experience some flooding of
  basements. Water will begin to cover CCC Road near the Mennonite 
  Church. Some water will be over the section of Latour Creek Road 
  immediately south of Interstate 90, near the campground. Due to the
  high water table some homes behind the Cataldo levee will be 
  surrounded by water. 
  
* At  43.0 feet...Minor flooding of farmland from Cataldo downstream 
  to Harrison is likely. The campground at Cataldo will also begin to
  flood. Portions of Dudley Road, west of Latour Creek, will likely 
  be underwater and impassable. If there is significant water already
  in the floodplain, these impacts may occur at lower stages. Old 
  Coeur d'Alene River Road on the North Fork of the Coeur d'Alene 
  River may begin to flood north of the Bumblebee Bridge.



$$
501 
WGUS86 KOTX 082324
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
324 PM PST SUN FEB 8 2015

...The flood warning continues for the following rivers and lakes in 
Idaho...

  Coeur d Alene River at Cataldo AFFECTING Kootenai and Shoshone 
  Counties

...Recent rain and snow melt have caused the Coeur D'Alene river
at Cataldo to rise above flood stage...



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=otx


Be aware of large debris in the river. High water levels can push 
logs and other large debris into the river...increasing the danger to
people and boats.

Never drive cars...Trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow for safe passage. As little
as one foot of water on the road can move most vehicles off the road.

&&

IDC055-079-092324-
/O.EXT.KOTX.FL.W.0001.000000T0000Z-150210T0836Z/
/CTLI1.1.ER.150208T1342Z.150209T0600Z.150209T2036Z.NO/
324 PM PST SUN FEB 8 2015

...Flood Warning now in effect until late Monday night...
The Flood Warning continues for
  The Coeur d Alene River at Cataldo.
* until late Monday night.
* At  3:01 PM Sunday the stage was 43.86 feet.
* Flood stage is 43.00 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is expected to crest just below 44.0 
  feet by 10 pm tonight and then begin falling. The river is 
  forecast to fall below flood stage tomorrow early afternoon.

&&

LAT...LON 4752 11620 4742 11673 4750 11680 4764 11626 4752 11620

 

* At  44.0 feet...Homes near the river may experience some flooding of
  basements. Water will begin to cover CCC Road near the Mennonite 
  Church. Some water will be over the section of Latour Creek Road 
  immediately south of Interstate 90, near the campground. Due to the
  high water table some homes behind the Cataldo levee will be 
  surrounded by water. 
* At  43.0 feet...Minor flooding of farmland from Cataldo downstream 
  to Harrison is likely. The campground at Cataldo will also begin to
  flood. Portions of Dudley Road, west of Latour Creek, will likely 
  be underwater and impassable. If there is significant water already
  in the floodplain, these impacts may occur at lower stages. Old 
  Coeur d'Alene River Road on the North Fork of the Coeur d'Alene 
  River may begin to flood north of the Bumblebee Bridge.


$$
381 
WGUS86 KOTX 090534
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
934 PM PST SUN FEB 8 2015

...The flood warning continues for the following rivers and lakes in 
Idaho...

  Coeur d Alene River at Cataldo AFFECTING Kootenai and Shoshone 
  Counties

...Recent rain and snow melt have caused the Coeur D'Alene river
at Cataldo to rise above flood stage...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=otx

Be aware of large debris in the river. High water levels can push 
logs and other large debris into the river...increasing the danger to
people and boats.

Never drive cars...Trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow for safe passage. As little
as one foot of water on the road can move most vehicles off the road.

&&

IDC055-079-100534-
/O.EXT.KOTX.FL.W.0001.000000T0000Z-150211T0158Z/
/CTLI1.1.ER.150208T1342Z.150209T1800Z.150210T1358Z.NO/
934 PM PST SUN FEB 8 2015

...Flood Warning now in effect until Tuesday afternoon...
The Flood Warning continues for
  The Coeur d Alene River at Cataldo.
* until Tuesday afternoon.
* At  8:46 PM Sunday the stage was 44.13 feet.
* Flood stage is 43.00 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is expected to continue to rise to near 44.5 
  feet by Monday late morning. The river is forecast to fall below 
  flood stage Tuesday morning.

&&

LAT...LON 4752 11620 4742 11673 4750 11680 4764 11626 4752 11620

 
* At  45.0 feet...The County may begin pumping operations behind 
  levels above this stage if the river is expected to remain over 
  flood stage for a long duration.	
* At  44.0 feet...Homes near the river may experience some flooding of
  basements. Water will begin to cover CCC Road near the Mennonite 
  Church. Some water will be over the section of Latour Creek Road 
  immediately south of Interstate 90, near the campground. Due to the
  high water table some homes behind the Cataldo levee will be 
  surrounded by water. 
* At  43.0 feet...Minor flooding of farmland from Cataldo downstream 
  to Harrison is likely. The campground at Cataldo will also begin to
  flood. Portions of Dudley Road, west of Latour Creek, will likely 
  be underwater and impassable. If there is significant water already
  in the floodplain, these impacts may occur at lower stages. Old 
  Coeur d'Alene River Road on the North Fork of the Coeur d'Alene 
  River may begin to flood north of the Bumblebee Bridge.
* At  42.5 feet...Portions of Riverview Road between Cataldo and 
  Kingston will be flooded.

$$
093 
WGUS86 KOTX 091706
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
906 AM PST MON FEB 9 2015

...The flood warning continues for the following rivers and lakes in 
Idaho...

  Coeur d Alene River at Cataldo affecting Kootenai and Shoshone 
  Counties

Several inches of rain occurred late last week into the weekend over
the Idaho Panhandle, and warm temperatures caused snow to melt in 
the mountains. The increased runoff caused rises on many creeks and 
rivers with some of the most significant rises on the Couer D'Alene
River System. The heaviest rain has ended, but additional rain will 
continue over the Idaho Panhandle today through Tuesday. Additional
rains will slow the recession of the rivers, but in general river
levels are expected to decrease this week.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=otx

The spring snow melt runoff in lakes and rivers is dangerously cold 
and can be life threatening for those that come into contact with the
water. Take appropriate precautions.

Be aware of large debris in the river. High water levels can push 
logs and other large debris into the river...increasing the danger to
people and boats.

Never drive cars...Trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow for safe passage. As little
as one foot of water on the road can move most vehicles off the road.

&&

IDC055-079-100918-
/O.EXT.KOTX.FL.W.0001.000000T0000Z-150210T0918Z/
/CTLI1.1.ER.150208T1342Z.150209T0531Z.150209T2118Z.NO/
906 AM PST MON FEB 9 2015

...Flood Warning now in effect until late tonight...
The Flood Warning continues for
  The Coeur d Alene River at Cataldo.
* until late tonight.
* At  8:31 AM Monday the stage was 43.62 feet.
* Flood stage is 43 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is expected to fall to below the flood stage of 
  43 feet by this afternoon. The river may linger near or above the 
  action stage of 42 feet Wednesday before falling through the 
  remainder of the week.

&&

LAT...LON 4752 11620 4742 11673 4750 11680 4764 11626 4752 11620


* At  44.0 feet...Homes near the river may experience some flooding of
  basements. Water will begin to cover CCC Road near the Mennonite 
  Church. Some water will be over the section of Latour Creek Road 
  immediately south of Interstate 90, near the campground. Due to the
  high water table some homes behind the Cataldo levee will be 
  surrounded by water. 
* At  43.0 feet...Minor flooding of farmland from Cataldo downstream 
  to Harrison is likely. The campground at Cataldo will also begin to
  flood. Portions of Dudley Road, west of Latour Creek, will likely 
  be underwater and impassable. If there is significant water already
  in the floodplain, these impacts may occur at lower stages. Old 
  Coeur d'Alene River Road on the North Fork of the Coeur d'Alene 
  River may begin to flood north of the Bumblebee Bridge.
* At  42.5 feet...Portions of Riverview Road between Cataldo and 
  Kingston will be flooded.
* At  42.0 feet...Portions of the campground south of I-90 and Dudley 
  Road, downstream of Cataldo, may be underwater if floodplain 
  storage areas are already full of water. 


$$
530 
WGUS86 KOTX 100911
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
111 AM PST TUE FEB 10 2015

...The flood warning is cancelled for the following rivers and lakes 
in Idaho...

  Coeur d Alene River at Cataldo affecting Kootenai and Shoshone 
  Counties

The Coeur D'Alene River at Cataldo has dropped below flood stage.
The river will remain just below flood stage through today while 
slowly receding further. The river may linger above action stage 
of 42.0 feet through much of Wednesday before falling more quickly
through the remainder of the week.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=otx

Be aware of large debris in the river. High water levels can push 
logs and other large debris into the river...increasing the danger to
people and boats.


&&

IDC055-079-100941-
/O.CAN.KOTX.FL.W.0001.000000T0000Z-150210T0918Z/
/CTLI1.1.ER.150208T1342Z.150209T0531Z.150210T0350Z.NO/
111 AM PST TUE FEB 10 2015

The Flood Warning is cancelled for
  The Coeur d Alene River at Cataldo.
* At 12:46 AM Tuesday the stage was 42.94 feet.
* Flood stage is 43.00 feet.
* The river fell below flood stage at 7:50 PM Monday.
* Forecast...The river is expected to continue to fall to 42.0 feet 
  by tomorrow.

&&

LAT...LON 4752 11620 4742 11673 4750 11680 4764 11626 4752 11620

* At  42.5 feet...Portions of Riverview Road between Cataldo and 
  Kingston will be flooded.
* At  42.0 feet...Portions of the campground south of I-90 and Dudley 
  Road, downstream of Cataldo, may be underwater if floodplain 
  storage areas are already full of water. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Feb 8, 2:46 AM PST, 1 hour 29 minutes earlier.

Area forecast discussion, Feb 8, 2:46 AM PST, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
246 AM PST SUN FEB 8 2015

.SYNOPSIS...
A series of wet, mild storm systems will produce occasional rain
through Monday. The mountains of North Idaho and the Cascades
will likely receive several inches of rain by Monday. Some area
rivers and streams will experience rises this weekend and early
next week. A drying trend will begin on Tuesday of next week.

&&

.DISCUSSION...
Today through Monday: Following a brief break in the wet weather
under broad upper ridging today, the next in a round of seemingly
endless frontal passages and moderate to heavy pcpn will arrive
tonight and last through Monday. This wave, currently off the Nrn
Calif coast around 135w, is a fairly strong wave and will soon
begin to occlude/weaken as it moves NE toward the Pac Nw coast
today. The first round of rain will develop quickly this evening
across Srn Wa and near the Cascades along a warm frontal boundary
that will provide plenty of isentropic lift as winds back to the
SE and provide an additional upslope component to the lift. Aloft
there's even a decent coupled jet signature enhancing divergence
over nearly  all of Ern Wa by this evening. Although the upper
low will fill/weaken considerably Monday, there's at least one
major trailing vort max that will produce a second round of
heavier convective rain showers Monday as lapse rates steepen. The
result will be widespread pcpn Sunday Nt and Monday, first in the
form of a band of rain Sunday Nt, then followed by embedded heavy
showers by midday Monday. This pcpn, with another widespread half
inch of rain likely, will contribute to more river rises and
possible slides or minor debris flows. bz

Monday night through Wednesday...An upper level trough will move
through the region, bring one more day of wet weather to the
Inland Northwest. Snow levels will fall to around 4500 ft Monday
night but QPF will be light and coverage will start to become
spotty. The only area of concern will be Lookout pass where a few
inches of wet snow may accumulate.

By Tuesday afternoon the trough axis will be east of the forecast
area and we will start a drying trend for a day or two. The trough
passage will bring some breezy conditions with it but these gusty
winds will diminish as the ridge builds in Tuesday. Downsloping
westerly flow will bring an end to precipitation for the east
slopes and the western basin early Tuesday while that same flow
will upslope into the rising terrain east of the basin. By Tuesday
evening the building ridge will push the drier air into the Idaho
panhandle. Wednesday should be a dry day under the ridge of high
pressure but this break in the weather will be short-lived. There
will be a decent amount of moisture rolling through the ridge,
bringing a chance of showers to the higher elevations by late
Wednesday. The above normal temperatures of the weekend will
moderate closer to seasonal levels with the trough passage but
will remain on the warm side.

Wednesday night through Saturday...The region will be under a
ridge but there will be some moisture streaming along the ridge
with several shortwave impulses along for the ride. This will
keep low end PoPs across the northern tier throughout the work
week. Temperatures will trend closer to seasonal normals with
warmer temps across the southern half of the forecast area where
more sunshine will be possible. /Kelch

&&

.AVIATION...
06Z TAFS: The next system and its round of precipitation will
continue to lift into the region Saturday night, before exiting to
the northeast Sunday morning. Expect VFR/lcl MVFR conditions with
this precipitation early, with a trend toward MVFR/lcl IFR
conditions as the low levels moisten and the southwest flow helps
promote stratus. Winds will remain too breezy for fog from KGEG-
KCOE and south but direction is favorable for stratus...especially
Sunday morning. All terminals look to see VFR conditions and
lighter winds return after 20z Sunday. One exception may be KEAT
with easterly flow shoving any boundary layer moisture into this
direction. There may also be some IFR cigs/vis from shallow
fog/stratus around KMWH, but confidence is low. The next system
will be slipping toward the region Sunday night, with the next
rain chances coming toward KEAT and then KMWH after 00-03Z. /J.
Cote'

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        50  41  50  39  45  34 /  10 100  90  60  20  10
Coeur d'Alene  49  39  49  38  44  33 /  20 100  90  70  30  10
Pullman        52  43  53  39  45  36 /  10  90  80  70  40   0
Lewiston       56  44  56  42  51  36 /  10  80  60  50  30   0
Colville       47  37  43  37  45  35 /  30 100  90  60  10  10
Sandpoint      46  36  42  36  43  34 /  30 100 100  80  40  10
Kellogg        47  38  44  36  41  32 /  30 100  90  80  60  10
Moses Lake     52  42  52  41  52  36 /  10 100  50  40  10   0
Wenatchee      45  39  47  37  49  37 /  10 100  70  30  10  10
Omak           46  38  42  36  43  35 /  10 100  90  40  10  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flood Watch through Monday afternoon for Central Panhandle
     Mountains-Northern Panhandle.

WA...Flood Watch through Monday afternoon for East Slopes Northern
     Cascades-Northeast Mountains-Okanogan Highlands-Okanogan
     Valley-Wenatchee Area.

&&
Hazardous weather outlook, Feb 7, 6:11 AM PST, 22 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
611 AM PST SAT FEB 7 2015

IDZ001-002-004-026-027-WAZ031-037-038-041>044-081415-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-CENTRAL PANHANDLE MOUNTAINS-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
WATERVILLE PLATEAU-
611 AM PST SAT FEB 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...NORTH CENTRAL
WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

IDZ003-WAZ032>036-081415-
IDAHO PALOUSE-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-
611 AM PST SAT FEB 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
EAST CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

WINDS WILL STRENGTHEN THIS AFTERNOON AND EARLY EVENING. EXPECT
SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH.
GUSTS NEAR 60 MPH WILL BE POSSIBLE NEAR THE BLUE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Idaho, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.